Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Stability of pure homogeneous deformations of an elastic cube under dead loading


Author: R. S. Rivlin
Journal: Quart. Appl. Math. 32 (1974), 265-271
DOI: https://doi.org/10.1090/qam/99680
MathSciNet review: QAM99680
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. S. Rivlin, Phil. Trans. Roy. Soc. A 240, 491 (1948) MR 0026534
  • [2] R. Hill, J. Mech. and Phys. of Solids 5, 229 (1957) MR 0092379
  • [3] A. E. Green and J. E. Adkins, Large elastic deformations, Clarendon Press, Oxford (1960) MR 0269158
  • [4] M. F. Beatty, Inst. J. Solids Structures 3, 23 (1967)


Additional Information

DOI: https://doi.org/10.1090/qam/99680
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society